# SDR REXA2021091000713

- Difficulty date: August 29, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N348PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15348
- Aircraft time: 15,097 hours, 11,243 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA69030000N45530
- Condition: Corroded
- Location: Bs 785-853
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT TRACK SEGMENT BETWEEN FS 785 TO FS 853.5 IS CORRODED.  FABRICATED SEAT TRACKS @ FS 847-847+16 AND 847+16 TO 897 IAW REO 670-53-00-074 & INSTALLED SEAT TRACKS FS 785-897 IAW AMM
53-00-49-400-801-A12.
